# SDR CALA2025040303493

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 27,238 hours, 9,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/W RH STA 663 RBL 7" VAPOR BARRIER UPPER ANGLE CRACKED REF AAR N/R 9954772 ESFR CREATED AND SUBMITTED. CORRECTIVE ACTION: REMOVED AND REPLACED UPPER ATTACH ANGLE ON R/H VAPOR BARRIER SIDE AS PER SRM 51-40-02-0G-0 AND DWG # 111A1000 REF ESFR NRO.644.
